# SDR UALA2010112304326

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,019 hours, 20,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 160202101
- Part serial: 32
- Condition: Faulty
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT STABILIZER POSITION MODULE BAD.  PART ON ORDER REF OSTF U5770. COMING FROM ORD 22NOV 10.  REPLACED RT 'STCM' PER MM.  LEAK AND OPS CKD PER ITM 3H.  STAB TRIM STILL SLOW WITH EICAS MSG 'STAB TRIM' 2 UNITS NOSE DOWN USING PICKLE SW'S.  SINGLE SYS INOP IN RT MODE (CNTR CUTOUT).  SAME COND AS LOG 1.  ALL OTHER OPS AND LK CKS GOOD ON STCM INSTALLATION MM.
